MathSciNet Relay Station
MathSciNet bibliographic data
MR1718543 62P05 (60E15)
Denuit, M.; Genest, C.; Marceau, É. Stochastic bounds on sums of dependent risks. Insurance Math. Econom. 25 (1999), no. 1, 85–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement